Numerical Solutions of Steady MHD Free Convective Flow And Heat Transfer over Nonlinearly Stretching Sheet Embedded in an Extended Darcy-Forchheimer Porous Medium With Viscous Dissipation

S. Prasanna Rani and B. Shanker*

Department of Mathematics, ABV Government degree college, Jangaon, Warangal.

*Department of Mathematics, Osmania University, Hyderabad – 500007.



We have studied the numerical solutions of steady MHD free convective flow of a viscous incompressible electrically conducting fluid past over a porous substrate attached to a non-linearly stretching sheet embedded in an extended Darcy-Forchheimer porous medium, in the presence of a uniform transverse magnetic field with viscous dissipation. The boundary layer equations are transformed to ordinary differential equations with the help of similarity transformations and we have solved these equations with the help of MATLAB program. The numerical results obtained for velocity profile, temperature profile, skin-friction and Nusselt number for various parameters like Magnetic parameter, permeability parameter, Forchheimer parameter etc. are discussed and presented through graphs.




International eJournal of Mathematics and Engineering
7, Issue
2, Pages:  31 - 41